Alert archive / Wisconsin / Beach Hazards Statements in 2025

Beach Hazards Statement 9, NWS Milwaukee, WI

July 29, 20255 counties in Wisconsin

NWS Milwaukee, WI issued this beach hazards statement at Jul 29, 2025, 2:03 PM CDT for 5 counties in Wisconsin. It took effect at Jul 30, 2025, 4:00 PM CDT. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Jul 29, 2025, 2:03 PM CDT (19:03 UTC)
In effect from
Jul 30, 2025, 4:00 PM CDT
Expired
Aug 1, 2025, 9:05 AM CDT
In force
41 hr
Issued by
NWS Milwaukee, WI

Counties Kenosha County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Sheboygan County, WI

The radar

The Milwaukee radar (KMKX), 58 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2025-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2025-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
157 J/kg
Mixed-layer CIN
-218 J/kg
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

376 
WHUS43 KMKX 291903
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
203 PM CDT Tue Jul 29 2025

WIZ052-060-066-071-072-300900-
/O.NEW.KMKX.BH.S.0009.250730T2100Z-250801T0900Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
203 PM CDT Tue Jul 29 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH LATE THURSDAY NIGHT...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha 
  Counties.

* WHEN...From Wednesday afternoon through late Thursday night.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
12 follow-up statements
524 
WHUS43 KMKX 292207
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
507 PM CDT Tue Jul 29 2025

WIZ052-060-066-071-072-300615-
/O.CON.KMKX.BH.S.0009.250730T2100Z-250801T0900Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
507 PM CDT Tue Jul 29 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH LATE THURSDAY NIGHT...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha 
  Counties.

* WHEN...From Wednesday afternoon through late Thursday night.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
798 
WHUS43 KMKX 300815
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
315 AM CDT Wed Jul 30 2025

WIZ052-060-066-071-072-302045-
/O.CON.KMKX.BH.S.0009.250730T2100Z-250801T0900Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
315 AM CDT Wed Jul 30 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THIS AFTERNOON
THROUGH LATE THURSDAY NIGHT...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha 
  Counties.

* WHEN...From this afternoon through late Thursday night.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
538 
WHUS43 KMKX 301416
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
916 AM CDT Wed Jul 30 2025

WIZ052-060-066-071-072-302230-
/O.CON.KMKX.BH.S.0009.250730T2100Z-250801T0900Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
916 AM CDT Wed Jul 30 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 PM CDT THIS
AFTERNOON THROUGH LATE THURSDAY NIGHT...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha 
  Counties.

* WHEN...From 4 PM CDT this afternoon through late Thursday 
  night.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
515 
WHUS43 KMKX 301948
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
248 PM CDT Wed Jul 30 2025

WIZ052-060-066-071-072-310400-
/O.CON.KMKX.BH.S.0009.250730T2100Z-250801T0900Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
248 PM CDT Wed Jul 30 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
THURSDAY NIGHT...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha 
  Counties.

* WHEN...Through late Thursday night.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
722 
WHUS43 KMKX 310142
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
842 PM CDT Wed Jul 30 2025

WIZ052-060-066-071-072-310945-
/O.CON.KMKX.BH.S.0009.000000T0000Z-250801T0900Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
842 PM CDT Wed Jul 30 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
THURSDAY NIGHT...

* WHAT...Life threatening waves of 4 to 7 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha 
  Counties.

* WHEN...Through late Thursday night.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
995 
WHUS43 KMKX 310744
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
244 AM CDT Thu Jul 31 2025

WIZ052-060-066-071-072-311545-
/O.CON.KMKX.BH.S.0009.000000T0000Z-250801T0900Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
244 AM CDT Thu Jul 31 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* WHAT...Life threatening waves of 4 to 6 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha 
  Counties.

* WHEN...Through late tonight.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
230 
WHUS43 KMKX 311002
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
502 AM CDT Thu Jul 31 2025

WIZ052-060-066-071-072-312200-
/O.CON.KMKX.BH.S.0009.000000T0000Z-250801T0900Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
502 AM CDT Thu Jul 31 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* WHAT...Life threatening waves of 4 to 6 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha 
  Counties.

* WHEN...Through late tonight.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
223 
WHUS43 KMKX 311358
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
858 AM CDT Thu Jul 31 2025

WIZ052-060-066-071-072-312200-
/O.CON.KMKX.BH.S.0009.000000T0000Z-250801T0900Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
858 AM CDT Thu Jul 31 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* WHAT...Life threatening waves of 4 to 6 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha 
  Counties.

* WHEN...Through late tonight.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

MRC
834 
WHUS43 KMKX 311849
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
149 PM CDT Thu Jul 31 2025

WIZ052-060-010300-
/O.EXT.KMKX.BH.S.0009.000000T0000Z-250801T1500Z/
Sheboygan-Ozaukee-
149 PM CDT Thu Jul 31 2025

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY MORNING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan and Ozaukee Counties.

* WHEN...Through Friday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-010300-
/O.EXT.KMKX.BH.S.0009.000000T0000Z-250801T1800Z/
Milwaukee-Racine-Kenosha-
149 PM CDT Thu Jul 31 2025

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY
AFTERNOON...

* WHAT...Life threatening waves of 4 to 6 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Through Friday afternoon.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
658 
WHUS43 KMKX 010141
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
841 PM CDT Thu Jul 31 2025

WIZ052-060-010945-
/O.CON.KMKX.BH.S.0009.000000T0000Z-250801T1500Z/
Sheboygan-Ozaukee-
841 PM CDT Thu Jul 31 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY
MORNING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan and Ozaukee Counties.

* WHEN...Through 10 AM CDT Friday morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-010945-
/O.CON.KMKX.BH.S.0009.000000T0000Z-250801T1800Z/
Milwaukee-Racine-Kenosha-
841 PM CDT Thu Jul 31 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY
AFTERNOON...

* WHAT...Life threatening waves of 4 to 6 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Through 1 PM CDT Friday afternoon.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
919 
WHUS43 KMKX 010805
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
305 AM CDT Fri Aug 1 2025

WIZ052-060-011500-
/O.CON.KMKX.BH.S.0009.000000T0000Z-250801T1500Z/
Sheboygan-Ozaukee-
305 AM CDT Fri Aug 1 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Sheboygan and Ozaukee Counties.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$

WIZ066-071-072-011615-
/O.CON.KMKX.BH.S.0009.000000T0000Z-250801T1800Z/
Milwaukee-Racine-Kenosha-
305 AM CDT Fri Aug 1 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
955 
WHUS43 KMKX 011405
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
905 AM CDT Fri Aug 1 2025

WIZ066-071-072-011515-
/O.CAN.KMKX.BH.S.0009.000000T0000Z-250801T1800Z/
Milwaukee-Racine-Kenosha-
905 AM CDT Fri Aug 1 2025

...BEACH HAZARDS STATEMENT IS CANCELLED...

Winds and waves are quickly diminishing. A Moderate Swim Risk 
remains through mid morning. 

$$

WIZ052-060-011515-
/O.CAN.KMKX.BH.S.0009.000000T0000Z-250801T1500Z/
Sheboygan-Ozaukee-
905 AM CDT Fri Aug 1 2025

...BEACH HAZARDS STATEMENT IS CANCELLED...

Winds and waves are quickly diminishing this morning. 

$$

MRC

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this beach hazards statement went out at Jul 29, 10:04 AM CDT, 3 hours 59 minutes earlier. Its key messages:

  • Thunderstorms will progress southeastward through southwestern and south-central Wisconsin early this morning, with a few storms capable of damaging wind and small hail. The strongest storms are expected to affect areas south and west of Madison.
  • Isolated to scattered thunderstorms (15 to 25 percent chance) are expected to develop again this afternoon, with the primary concern locally gusty winds and lightning with any storms that manage to develop.
  • Rain and thunderstorms are expected to develop again late tonight (20 to 30 percent chance) and continue through Wednesday (30 to 60 percent chance).
  • A cold front Wednesday afternoon into Wednesday night will bring cool and calm conditions through the weekend.
Area forecast discussion, Jul 29, 10:04 AM CDT, 3 hours 59 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1004 AM CDT Tue Jul 29 2025

.KEY MESSAGES...

- Thunderstorms will progress southeastward through southwestern
  and south-central Wisconsin early this morning, with a few
  storms capable of damaging wind and small hail. The strongest
  storms are expected to affect areas south and west of
  Madison.

- Isolated to scattered thunderstorms (15 to 25 percent chance)
  are expected to develop again this afternoon, with the primary
  concern locally gusty winds and lightning with any storms
  that manage to develop.

- Rain and thunderstorms are expected to develop again late
  tonight (20 to 30 percent chance) and continue through
  Wednesday (30 to 60 percent chance).

- A cold front Wednesday afternoon into Wednesday night will
  bring cool and calm conditions through the weekend.

&&

.UPDATE...
Issued 1003 AM CDT Tue Jul 29 2025

Forecast remains largely on track this morning. Made some minor
adjustments to the near-term sky grids with upper level clouds
pushing east faster than initially modeled. A slow-moving cold
front is draped across southern Wisconsin, with 10 AM surface
observations placing the boundary along an approximate
Platteville-Madison-Milwaukee axis. Will be monitoring the
progress of the boundary through the afternoon for isolated
shower/storm development, though most 12Z CAM guidance keeps
conditions quiet. Evolution of ongoing convection in northwest
IA will also be a trend to monitor. Majority of 12Z CAM guidance
indicates that this activity will dissipate by early afternoon
as it encounters an air mass influenced by overnight storms in
eastern IA. Will nevertheless be watching trends into this
afternoon, and will make PoP adjustments as needed.

Quigley

&&

.SHORT TERM...
Issued 210 AM CDT Tue Jul 29 2025

Today through Wednesday:

Scattered thunderstorms along the remnants of the larger complex
that went through Minnesota earlier may be capable of producing
gusts up to 50 mph and pea sized hail. Meanwhile, a strong MCS
is still ongoing across northwestern Iowa, producing occasional
gusts between 70 and 80 mph. Although general steering flow is
to the southeast and the CAPE gradient is also oriented toward
central Iowa/northern Illinois, the MCS itself has created
enough shear to be concerned for a slight hike to the east and a
glancing blow to Lafayette County early this morning.
Confidence remains low and the exact path of remaining severe
storms will depend on mesoscale dynamics at this point.

As storms progress eastward through southern Wisconsin this
morning, they will encounter a less and less favorable
environment. Expect storms to become scattered and end within a
few hours of daybreak. Depending on remaining cloud cover,
temperatures will recover into the mid to upper 80s and allow
for instability to also build back into the region. Expecting
isolated to scattered storms to develop during the afternoon
hours along lingering boundaries from the early morning
convection as well as the lake breeze (15 to 25 percent chance).
If storms do develop, one or two may become strong to severe,
with gusty winds and hail the main concerns. However, there is
potential that storms would remain south of the
Wisconsin/Illinois state line if clouds from the morning storms
linger long enough. Regardless, storms will diminish into the
evening as solar heating ends.

Overnight, warm frontogenesis develops across far southwestern
Wisconsin as low pressure ejects from the central Plains toward
the Middle Mississippi Valley. Expecting to remain on the
northern side of this warm front, but expecting thunderstorms to
develop within the bands of rainfall (20 to 40 percent chance
PoPs). By Wednesday, expecting the low to propagate into
northern Missouri, bringing more widespread showers and
thunderstorms to southern Wisconsin (40 to 60 percent chance).
Rain and storms will continue on and off through the remainder
of the day as low pressure propagates eastward through Illinois.

MH

&&

.LONG TERM...
Issued 210 AM CDT Tue Jul 29 2025

Wednesday night through Tuesday:

Cold frontal passage from the Illinois low is expected early
Wednesday evening, with only a few lingering showers and storms
(15 to 30 percent chance) into the evening hours before pushing
southeastward. High pressure then pushes in from northern
Canada, bringing northeasterly breezes and much cooler and drier
air to the region. Expect highs in the upper 70s through the
weekend, with a return to the lower 80s early next week as high
pressure slowly slides eastward out of the Great Lakes region.
Storms may also return into Tuesday (20 to 30 percent chance) as
low pressure in the central Plains lifts a warm frontal feature
through southern Wisconsin.

MH

&&

.AVIATION...
Issued 1003 AM CDT Tue Jul 29 2025

Largely VFR flight categories prevail this morning at all southern
Wisconsin terminals as SCT-BKN mid-upper clouds shift east of the
region. An area of BKN clouds based between FL005 and FL015 has been
noted across central and east-central Wisconsin, with SBM recently
reporting CIGs near FL017 & attendant MVFR conditions. Have
accounted for said area of clouds in SBM's 15Z update, with the
expectation that conditions will improve by early afternoon.
Currently draped across the area, a cold front will continue to work
south this afternoon/evening, resulting in a northerly wind shift at
all fields tonight. Similar to previous overnight periods, an area
of widespread TSRA will develop over the Plains this evening,
potentially approaching southern Wisconsin by daybreak Wednesday.
Impacts are possible, particularly at terminals along and south of
Interstate 94. Have thus maintained PROB30 groups in the 15Z update,
with trends continuing to be monitored for possible prevailing
groups in later forecasts. CIG and VIS reductions are anticipated in
advance of the approaching TSRA, with prevailing MVFR to IFR
expected by daybreak Wednesday at all aerodromes. Categorical
reductions are expected to persist through most of the day
Wednesday.

Quigley

&&

.MARINE...
Issued 210 AM CDT Tue Jul 29 2025

Light and variable winds with patchy fog expected through
early this morning, with a line of showers and thunderstorms
progressing southeastward through the open waters after sunrise.
Beneath thunderstorms, expect gusty, variable direction winds.
This afternoon, light southerly winds will develop across the
southern half of the lake, with additional thunderstorms
possible. By this evening, expect northerly winds to dominate
and linger through Wednesday. Another round of thunderstorms
will push across the southern half of the lake on Wednesday,
producing potential for gusty winds once again before
northeasterly winds prevail for the rest of the week. Small
Craft Advisories may be needed Wednesday night into Thursday
for gusty winds and building waves. High pressure builds into
the Upper Midwest by the weekend and leads to light and variable
winds.

MH

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 29, 6:31 AM CDT, 7 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
631 AM CDT Tue Jul 29 2025

WIZ046-047-051-052-056>060-062>072-301145-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
631 AM CDT Tue Jul 29 2025

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

A few thunderstorms are possible this afternoon, mainly south of
I-94. A couple of strong storms can not be ruled out.

Thunderstorm chances will increase again late tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Additional thunderstorms are expected on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

LMZ643>646-301145-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
631 AM CDT Tue Jul 29 2025

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

A few thunderstorms are possible this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Additional thunderstorms are expected on Wednesday.

Small Craft Advisory conditions are possible Wednesday afternoon
through Thursday night.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-301145-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
631 AM CDT Tue Jul 29 2025

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Today and Tonight

A few thunderstorms are possible this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Additional thunderstorms are expected on Wednesday, mainly over
the southern portion of the lake.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 1:06 AM CDTSpecial Weather StatementMKXColumbia, Green Lake, Marquette, Sauk39 min
Jul 29, 3:14 AM CDTSpecial Weather StatementMKXIowa, Lafayette46 min
Jul 29, 4:15 AM CDTSpecial Weather StatementMKXGreen, Lafayette45 min
Jul 29, 2:02 PM CDTSmall Craft AdvisoryMKX67 hr

Nearby

Beach Hazards Statements in Wisconsin, 2025Every beach hazards statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.